# SDR SWAA2024123070638

- Difficulty date: November 22, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL IN CABIN FLOOR STRUCTURE AT BS380+12 LBL15 WL208. REMOVED AND REPLACED INTERCOSTALL ANGLE ON FLOOR STRUCTURE BETWEEN BS 380 TO BS 400 LBL 15 WL 208 PER SRM 51-40-02 AND DWG 143A5400 REV-.
